Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Pain and swelling near bottom of penis, burning urination, practice safe sex. Can oral sex cause gonorrhea?

hey i have a quick question,i went to my doctors down here afther complainging about uti and pain near the bottom of my penis head,the doctor told me that. usually those are signs of clamidya our gonnorrhea,i wasted tested for. both in it turns out i did have a uti and the lady told me that if they were to call back that i woulf have a std but yet i have recived no calls.during the treatment i was still sexually with my girlfriend with a rubbber always but would only recive oral sex unpertrcted,she told me she was trested for clamydia when she had it,,i am now confused because afther that i kinda slip of the medication wasnt taking them like i was sapose to i been haveing the stomach pain in growling even when i had the uti witch i always wonderd why in why i was having diahariah then at times my stool would be normanl..i know see like the lips on my head kinda swelled up in the burning sensation afther peeing could it be i was tested to early could it be while i was being treated i irritated it myself because i did wear a condom. our could it be afther her giving me oral she coulda had gonorrhea because while i was takeing the pills the treat it i was ok... and could this sti be the reason my stomach is feeling upset like as if your hungrey our gotta use the bathroom i never felt sick never had a fever or night sweats ive always had migrains nust only gonorreah symptoms followed by botherd stomach in would usually grt chills but not body shake chills but cool breeze chill in the chest area my doctor said acid indergestion but the pepcid pills make me get discharge even more i was praying i didnt have a kindey infection.
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
HIV AIDS Specialist 's  Response
Hi,
Welcome to HCM.

Your stomach pain and loose stools are unlikely to be due to STD.
But your UTI problems like pain over the glans penis, swelling of lip of urethral orifice, burning sensation during urination and discharge may likely be due to STD, either gonorrhea or chlamydia.
Only with investigations from your urine and discharge we can confirm the diagnosis. Other STD/ HIV have to be ruled out with appropriate tests. Your doctor will guide you in this regard and wish you a speedy recovery.
DR S.Murugan
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor